Couldn't find what you looking for?

TRY OUR SEARCH!

hey guys, thanks for your help and insight into this.
My girlfriend has a doctors appt. for this monday to be sure, but i'd like to findout what i can and take some responsibliaty for our relationship. I'd like to be there for here in health things, were plaining on getting married here soon.
so My girlfriend is 18 and has just started birthcontrol (the pill) at the start of this period like her doctor told her to. We had sex a number of times while she's been on her period, mostly with condoms, (the times without were only at the begning of sex, where we put on a condom soon after) so i've havnt came inside of her without a condom on.
now the thing thats worring us is that before her period started she was a week late, and now that it has and with birthcontrol it's still going at 2 weeks going on 3. im wondering could this be some sort of pregnacy, or somthing just as simple as abnormal mensturation. thanks again.
sean

Loading...

It is quite possible that her period got messed up because she just started taking the pills. BC pills are likely to cause all sorts of weird symptoms like abnormal periods, spotting, bloating, mood swings, etc

However, the only way to know if she got pregnant or not is to get tested.
Reply

Loading...